# SDR R61A201804090480

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME 84, STRINGER 27R SHEAR TIE. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-08.
